# SDR DHL9770106C

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE T/E CUTOUTS FOR THE NR 12 SPOILER PANEL HINGE CUTOUTS WERE FOUND CRACKED.  ROUTED OUT CRACKS AND INSTALLED DOUBLER REPAIRS AT BOTH CUTOUTS PER SRM 57-30-04 FIG 10.  REPAIR SIZE 6 BY 3.5, N/R 2066.
